MAUDE Adverse Event Report: MICROVENTION, INC. WEB; Intrasaccular Flow Disruption Device

MICROVENTION, INC. WEB; Intrasaccular Flow Disruption Device
Model Number W5-5-3-MVI-3
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received by the manufacturer for evaluation.The investigation is currently ongoing.
 
Event or Problem Description
It was reported that a web device did not detach after multiple detachment attempts.The physician tried a new detacher and that did not work either.After multiple attempts, a new device was opened and that one detached without problems.The aneurysm location was basilar apex.Patient is intact.There was no intervention.

Brand Name
WEB
Common Device Name
Intrasaccular Flow Disruption Device
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key25247487
Report Number2032493-2026-00328
Device Sequence Number10623427
Product Code OPR
UDI-Device Identifier00842429110850
UDI-Public(01)00842429110850(11)230728(17)260630(10)0000399279
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberW5-5-3-MVI-3
Device Catalogue NumberW5-5-3
Device Lot Number0000399279
Date Returned to Manufacturer05/08/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight174 LB